# SDR UALA2011071303502

- Difficulty date: July 12, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1580-1600 Lbl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASEBEAM INNER CHORD BETWEEN BS 1580-1600 AT LBL 60.   MAJOR REPAIR ACCOMPLISHED: REPAIRED CREASE BEAM INNER CHORD BETWEEN PER  EA PD 57-53-149. MINOR REPAIR
